# SDR USAA2010102792411

- Difficulty date: October 24, 2010
- Submitted: October 27, 2010
- Operation: Air carrier
- Aircraft: N458UW
- Make and model: Boeing 737-4B7
- Aircraft serial: 25022
- Aircraft time: 52,969 hours, 34,914 cycles
- System (JASC): 5755 · Spoilers
- Part: Panel
- Part number: 654645170A
- Part serial: MA13709
- Condition: Delaminated
- Location: Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - C2 - MAJOR REPAIR - DELAMINATION ON NR 8 GROUND SPOILER 15 INCHES INBOARD OF THE OUTBOARD EDGE & 6 INCHES FORWARD OF THE TRAILING EDGE.  REPLACED NR 8 GROUND SPOILER IAW B737 AMM 27-62-91.
